# SDR 95ZZZM441

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 4935C123
- Condition: Dirty
- Location: Rt Wing Root
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 6590 - IAD-RDU - DURING CLIMB-OUT RETURNED TO IAD DUE TO THE CREW REPORTING FUEL SMELL IN COCKPIT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE WATER SEPARATOR SOCK AND THE COLD AIR UNIT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REFERENCE NR VTZA95256.
